# SDR 08FDEA01190

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5777020920000
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SPOILER TRAILING EDGE IS KNIFE EDGED.  REMOVED DAMAGED TRAILING EDGE IAW A310 SRM 51-40-21.  LOCATED;  DRILLED; AND INSTALLED NEW TRAILING EDGE IAW A310-200 SRM 51-40-21.
